# SDR 96ZZZX4693

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60PM
- Make and model: Braero BAE125800A
- Aircraft serial: NA0453
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: ASH6641PF
- Condition: Water Soaked
- Location: Tail Compartment
- Part time: 2,445 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SAT ON GROUND OVERNIGHT IN RAIN STORM.  INVERTER WAS SATURATED WITH WATER.  UNIT WOULD NOT OPERATE.
